# SDR QMLA2023102120097

- Difficulty date: October 14, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N222SH
- Make and model: Urocop EC 130 T2
- Aircraft serial: 7943
- Aircraft time: 7,860 hours, 15,910 cycles
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 350A33050200
- Part serial: M1602
- Condition: Unknown
- Location: Tail Rotor
- Part time: 8,022 hours, 15,993 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAIL ROTOR CHIP LIGHT CAME ON AT TAKEOFF.   REMOVED AND INSPECTED TAIL ROTOR CHIP DETECTOR. ONE PIECE OF FUSS WAS NOTED. BUT WAS UNABLE TO COLLECT. DRAINED AND FLUSHED TAIL ROTOR GEARBOX. PERFORMED 30 MINUTE GROUND RUN. NO DEFECTS NOTED. ALL WORK DONE IN ACCORDANCE WITH AMM 5-50-00, 6-1 F2 AND AMM 12-10-00, 3-1.  THIS WAS SUBMITTED LATE FROM THE FIELD.
